Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on completely primary rings


Authors: S. J. Bryant and J. L. Zemmer
Journal: Proc. Amer. Math. Soc. 8 (1957), 140-141
MSC: Primary 09.3X
MathSciNet review: 0082479
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.3X

Retrieve articles in all journals with MSC: 09.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0082479-5
Article copyright: © Copyright 1957 American Mathematical Society